# SDR DALA2018062654223

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 61,400 hours, 33,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE,  USING HUFFER AIR, HOT AIR ODOR AND REPORTED HAZE IN THE CABIN.  AFTER STARTING THE NR 1 ENGINE, DISCONNECTED EXTERNAL AIR AND SWITCHED TO ENGINE AIR, CABIN AIR SUPPLY TEMP HIGH.  ENGINE SHUTDOWN.   LEFT ACM FOUND LOW ON OIL, RIGHT ACM FOUND TO BE LOCKED UP.  REPLACED BOTH ACMS AND COMPLIED WITH ODI PREVENTION PROCEDURES.  COMPLETED VF WITH NO ISSUES.
